# SDR COMA9760238

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Leak Warning
- Condition: Activated
- Location: Anti-Ice Duct
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ANTI-ICE DUCT LEAK WARNING DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY, SYSTEM TEST NORMAL.
